VAERS Explorer
Back to explore

Report #2853357

Received Aug 8, 2025

A note on interpretation. VAERS reports are unverified and may be incomplete or coincidental. A report does not establish that a vaccine caused an event, and counts should not be used to calculate incidence or infer causation. Full disclaimer

Overview

Sex
Female
Age
64 yrs
State
—
Recovered
Unknown
Vaccinated
Aug 1, 2025
Onset
Aug 1, 2025
Days to onset
0
Hospital days
—

Vaccines (1)

TypeNameManufacturerDoseLotRoute / Site
HEPABHEP A + HEP B (TWINRIX)GLAXOSMITHKLINE BIOLOGICALS2——

Symptoms (1)

Inappropriate schedule of product administration

Symptom narrative

Twinrix late second dose; This non-serious case was reported by a pharmacist via call center representative and described the occurrence of drug dose administration interval too long in a 64-year-old female patient who received HAB (Twinrix) for prophylaxis. Previously administered products included Twinrix (received 1st dose back in 2023). On 01-AUG-2025, the patient received the 2nd dose of Twinrix. On 01-AUG-2025, an unknown time after receiving Twinrix, the patient experienced drug dose administration interval too long (Verbatim: Twinrix late second dose). The outcome of the drug dose administration interval too long was not applicable. This report is made by GSK without prejudice and does not imply any admission or liability for the incident or its consequences. Additional Information: GSK Receipt Date: 01-AUG-2025 The pharmacist reported that a female adult patient received Twinrix first dose back on 2023. On 01-AUG-2025 patient got Twinrix second dose. No further information on lot numbers or expirations dates. The vaccine administration facility was the same as primary reporter. The patient received 2nd dose of Twinrix vaccine, later than the recommended interval, which led to lengthening of vaccination schedule.